# SDR VNAA2016111500022

- Difficulty date: November 15, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 34,886 hours, 25,457 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING EMERGENCY EXIT INDICATION SYSTEM INOPERATIVE, LEFT EMERGENCY DOOR AMBER CAUTION MESSAGE AT THE GATE.  MAINTENANCE COMPLIED WITH OPS CHECK OF EMERGENCY DOOR WARNING SYSTEM IAW AMM.  OPS CHECKED GOOD, THE AIRCRAFT WAS RELEASED FOR SERVICE.
